# SDR AALA2020030979016

- Difficulty date: March 6, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 30,432 hours, 12,526 cycles
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Condition: Faulty
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TAKEOFF POWER THRUST LEVERS HAVE A 3/4 KNOB SPLIT #2 ENGINE BEHIND #1. ***SUPPLEMENTAL ACTION SECTION 4 AND 5: REMOVED AND REPLACED T12 SENSORFOR L/H ENG ACCOMPLISHED POWER ASSURANCE RUN ALL PARAMETERS NORMAL WITH THRUST LEVERS EVEN IAW AMM73-21-05.***(CLOSED)
